# SDR C2XA06IA175

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 19,553 hours, 17,967 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING ODOR IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND WAS UNABLE TO DUPLICATE THE DISCREPANCY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
